Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Extreme points of the set of univalent functions


Author: Louis Brickman
Journal: Bull. Amer. Math. Soc. 76 (1970), 372-374
MSC (1970): Primary 3042
MathSciNet review: 0255788
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3042

Retrieve articles in all journals with MSC (1970): 3042


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12483-1
PII: S 0002-9904(1970)12483-1